Comptes Rendus
Probabilités
Sur une identité en loi entre deux fonctionnelles quadratiques du pont brownien
[On an identity in law involving two quadratic functionals of the Brownian bridge]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 5, pp. 373-376.

In this Note we give an elementary proof of a well-known identity in law involving quadratic functionals of the Brownian bridge.

Nous donnons dans cette Note une preuve élémentaire d'une identité entre fonctionnelles quadratiques du pont brownien.

Accepted:
Published online:
DOI: 10.1016/j.crma.2005.01.024
Jean-Renaud Pycke 1

1 LSTA, université Paris 6, case courrier 158, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2005__340_5_373_0,
     author = {Jean-Renaud Pycke},
     title = {Sur une identit\'e en loi entre deux fonctionnelles quadratiques du pont brownien},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {373--376},
     publisher = {Elsevier},
     volume = {340},
     number = {5},
     year = {2005},
     doi = {10.1016/j.crma.2005.01.024},
     language = {fr},
}
TY  - JOUR
AU  - Jean-Renaud Pycke
TI  - Sur une identité en loi entre deux fonctionnelles quadratiques du pont brownien
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 373
EP  - 376
VL  - 340
IS  - 5
PB  - Elsevier
DO  - 10.1016/j.crma.2005.01.024
LA  - fr
ID  - CRMATH_2005__340_5_373_0
ER  - 
%0 Journal Article
%A Jean-Renaud Pycke
%T Sur une identité en loi entre deux fonctionnelles quadratiques du pont brownien
%J Comptes Rendus. Mathématique
%D 2005
%P 373-376
%V 340
%N 5
%I Elsevier
%R 10.1016/j.crma.2005.01.024
%G fr
%F CRMATH_2005__340_5_373_0
Jean-Renaud Pycke. Sur une identité en loi entre deux fonctionnelles quadratiques du pont brownien. Comptes Rendus. Mathématique, Volume 340 (2005) no. 5, pp. 373-376. doi : 10.1016/j.crma.2005.01.024. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.01.024/

[1] C. Donati-Martin; M. Yor Fubini's theorem for double Wiener integrals and the variance of the Brownian path, Ann. Inst. H. Poincaré, Volume 27 (1991), pp. 181-200

[2] Z. Shi; M. Yor On an identity in law for the variance of the Brownian bridge, Bull. London Math. Soc., Volume 29 (1997), pp. 103-108

[3] N.V. Smirnov Sur la distribution de ω2, C. R. Acad. Sci. Paris, Volume 202 (1936), pp. 449-452

[4] G.S. Watson Goodness-of-fit tests on a circle, Biometrika, Volume 48 (1961), pp. 109-114

Cited by Sources:

Comments - Policy